MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 1.0 ML, SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, CLAMP (BLUE), L; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 1.0 ML, SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, CLAMP (BLUE), L; STOPCOCK, I.V. SET
Catalog Number MC330425
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date in march 2024 and involved a 60" (152 cm) appx 1.0 ml, smallbore ext set w/microclave¿ clear, clamp (blue), luer lock.It was reported via medwatch ((b)(4)) on 31-jul, which stated that when flush was hung after synthroid was given, this rn (registered nurse) noticed that the medication at the hub (near the iv pump) was leaking.Tubing was then replaced, no harm noted.There was patient involvement and no patient or staff harm.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.Pending device history records.
 
Additional Manufacturer Narrative
The complaint on the mc330425 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.Lot history review was performed and no non conformities were found that would have led to the reported complaint.

Brand Name
60" (152 CM) APPX 1.0 ML, SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, CLAMP (BLUE), L
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20072746
Report Number9617594-2024-01201
Device Sequence Number3075454
Product Code FMG
UDI-Device Identifier00887709088191
UDI-Public(01)00887709088191(17)290101(10)13867325
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330425
Device Lot Number13867325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION, UNKNOWN MFR
Patient SexUnknown